MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided and troubleshooting performed by the customer was reviewed.The customer repeated the sample on the same and alternate architect analyzer and obtained 0.8 mg/dl.In addition, the customer did precision studies using quality control material that met the package insert precision claim.The customer also performed 6052 wash cuvette maintenance, qc was within range and the assay is performing within assay insert claims.Ticket searches for lot 55733un18 did not identify any other complaints.Tracking and trending report review for the architect creatinine assay did not identify any trends associated with the complaint issue.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect creatinine assay was identified.
 
Event or Problem Description
The customer reported a falsely elevated architect creatinine result.The sample generated an initial result of 14.6 mg/dl and retest on the original and alternate analyzer generated 0.8 mg/dl.No impact to patient management was reported.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8524692
Report Number1628664-2019-00313
Device Sequence Number1899952
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2020
Device Catalogue Number03L81-22
Device Lot Number55733UN18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Initial Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1